# SDR AALA20060712

- Difficulty date: September 20, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Installed
- Location: Assist Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - LEFT NR 2 DOOR ASSIST BOTTLE FOUND BY FLIGHT ATTENDANT TO BE PINNED.  CHECKED BOTTLE INSTALLATION AND INSURED IT WAS PROPERLY ARMED.  REMOVED PIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
